# SDR AALA20170401004

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 67,547 hours, 8,202 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225137601
- Part serial: 3943
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT APPROXIMATELY 70 KNOTS DUE TO WINDSHEAR WARNING. REPLACED WEATHER RADAR ANTENNA PER MM 34-43-03, OPS CHECK OK. THE AIRCRAFT WAS GROUNDED. (SEE ALSO SDR AALA20170401005).
